# SDR EF2R2000296

- Difficulty date: November 30, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N243TR
- Make and model: Boeing 737228
- Aircraft serial: 23503
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE FLOOR PANEL BENEATH THE CAPTAINS RUDDER PEDALS WAS FOUND TO BE CRACKED.  REMOVED DAMAGED PANEL.  INSTALLED REPLACEMENT PANEL.
